JournalsrsmupVol. 136pp. 265–275

Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group (addendum)

  • Benjamin Cahen

    Université de Metz, France
Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group (addendum) cover
Download PDF

A subscription is required to access this article.

Abstract

We extend the results of [13] to the holomorphic representations of the nonscalar type of the multi-dimensional Jacobi group.

Cite this article

Benjamin Cahen, Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group (addendum). Rend. Sem. Mat. Univ. Padova 136 (2016), pp. 265–275

DOI 10.4171/RSMUP/136-17